Alert archive / California / Flash Flood Warnings in 2013
Flash Flood Warning 33, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Sep 7, 2013, 4:33 PM PDT for Imperial County, Riverside County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 7, 2013, 4:33 PM PDT (23:33 UTC)
- Expired
- Sep 7, 2013, 7:30 PM PDT
- In force
- 3 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
Counties Imperial County, CA, Riverside County, CA
The radar
The San Diego radar (KNKX), 138 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 11.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -490 J/kg
- Mixed-layer LCL
- 2438 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
484
WGUS55 KPSR 072333
FFWPSR
CAC025-065-080230-
/O.NEW.KPSR.FF.W.0033.130907T2333Z-130908T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
433 PM PDT SAT SEP 7 2013
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL IMPERIAL COUNTY IN SOUTHEAST CALIFORNIA...
SOUTH CENTRAL RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA...
THIS INCLUDES CHIRIACO SUMMIT AND IMPERIAL HOT MINERAL SPA...
* UNTIL 730 PM PDT
* AT 425 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
AN AREA OF VERY HEAVY RAIN CAPABLE OF PRODUCING FLASH FLOODING.
* THE STORMS PRODUCING FLASH FLOODING WERE LOCATED MAINLY BETWEEN
CHIRIACO SUMMIT AND IMPERIAL HOT MINERAL SPA. EXPECT FLASH FLOODING
OF NORMALLY DRY WASHES MAKING UNBRIDGED CROSSINGS IMPASSABLE.
ROADWAYS THAT WILL BE AFFECTED INCLUDE...BUT ARE NOT LIMITED
TO...HIGHWAY 111 ALONG THE SALTON SEA...BOX CANYON ROAD...AND
HAYFIELD ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND
CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES
AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED
CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL
BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA. TURN
AROUND...DONT DROWN.
&&
LAT...LON 3368 11594 3372 11551 3350 11549 3331 11562
3336 11579 3348 11595
$$
AJ2 follow-up statements
974
WGUS75 KPSR 080026
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
526 PM PDT SAT SEP 7 2013
CAC025-065-080230-
/O.CON.KPSR.FF.W.0033.000000T0000Z-130908T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RIVERSIDE CA-IMPERIAL CA-
526 PM PDT SAT SEP 7 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM PDT FOR NORTH
CENTRAL IMPERIAL AND SOUTH CENTRAL RIVERSIDE COUNTIES...
AT 520 PM PDT...LINGERING RAINFALL WILL KEEP RUNOFF GOING AND THUS
FLOODING OF NORMALLY DRY WASHES AND ROADWAYS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CHIRIACO
SUMMIT...IMPERIAL HOT MINERAL SPA...AND HIGHWAY 111 ALONG THE SALTON
SEA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND
CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES
AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED
CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL
BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA. TURN
AROUND...DONT DROWN.
&&
LAT...LON 3368 11594 3372 11551 3350 11549 3331 11562
3336 11579 3348 11595
$$
AJ014
WGUS75 KPSR 080217
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
717 PM PDT SAT SEP 7 2013
CAC025-065-080224-
/O.CAN.KPSR.FF.W.0033.000000T0000Z-130908T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RIVERSIDE CA-IMPERIAL CA-
717 PM PDT SAT SEP 7 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTH CENTRAL
IMPERIAL AND SOUTH CENTRAL RIVERSIDE COUNTIES...
THE FLASH FLOOD WARNING FOR AN AREA BETWEEN CHIRIACO SUMMIT AND
IMPERIAL HOT MINERAL SPA HAS BEEN CANCELLED. RAINFALL IN THE AREA
HAS ENDED AND FLASH FLOODING IS NO LONGER EXPECTED.
HOWEVER...LINGERING RUNOFF MAY STILL LEAVE PONDING ON LOCAL ROADWAYS
AND MOTORISTS ARE ADVISED TO CONTINUE USING ADDED CAUTION.
LAT...LON 3368 11594 3372 11551 3350 11549 3331 11562
3336 11579 3348 11595
$$
AJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 2:27 PM PDT, 2 hours 6 minutes earlier.
Area forecast discussion, Sep 7, 2:27 PM PDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 227 PM MST SAT SEP 7 2013 ...POTENTIAL FOR SLOW MOVING STORMS AND LOCALIZED FLASH FLOODING THROUGH THE COMING DAYS... .SYNOPSIS... A SIGNIFICANT INCREASE IN MOISTURE WILL BRING COOLER TEMPERATURES AND AN UPSWING IN SHOWER AND THUNDERSTORM ACTIVITY THIS WEEKEND AND INTO EARLY NEXT WEEK. CLOUDY SKIES IN COMBINATION WITH THE SHOWERS AND THUNDERSTORMS WILL KEEP HIGHS WELL BELOW NORMAL THROUGH NEXT WEDNESDAY. MOISTURE WILL BE SLOW TO CLEAR OUT OF THE AREA...KEEPING AT LEAST SLIGHT CHANCES IN THE FORECAST THROUGH THE END OF NEXT WEEK. && .DISCUSSION... CONVECTIVE ACTIVITY REMAINS LIMITED THIS HOUR ACROSS THE SOUTH CENTRAL ARIZONA DESERTS AS CIRRUS AND STRATO CU DECKS HAVE PERSISTED THROUGH MORNING AND MIDDAY. TEMPERATURES UNDER MUCH OF THE CLOUDED REGION ARE STRUGGLING INTO THE LOW 90S. AREAS OF EARLIER CLEARING ACROSS WESTERN IMPERIAL COUNTY AS WELL AS JOSHUA TREE NATIONAL PARK HAVE ALLOWED FOR DECENT DAYTIME HEATING...AND ARE NOW SUPPORTING ON- GOING WIDESPREAD STORM DEVELOPMENT THROUGH THE PARK AND DOWN ALONG THE HIGHER TERRAIN OF SAN DIEGO COUNTY. POCKETS OF UPPER LEVEL DIVERGENCE ACROSS EASTERN ARIZONA/WESTERN NEW MEXICO AND CIRCULATION AROUND WEAK VORT LOW MOVING THROUGH MARICOPA COUNTY HAVE ALSO HELP INITIATE STORMS ALONG AND NORTH OF THE MOGOLLON RIM ACROSS NORTHERN ARIZONA. SATELLITE AND GPS PWATS INDICATING READINGS OF 1.50 TO 1.75 INCHES STRETCHING NORTH THROUGH SOUTHERN UT AND NV WHILE ALSO FILLING IN ACROSS CENTRAL AND SOUTHEASTERN ARIZONA SO FAR TODAY. WITH TROPICAL DEPRESSION LORENA TO OUR SOUTH AND PROGGED TO CONTINUE A SLOW TRACK NORTHWARD BEFORE STALLING OUT NEAR CENTRAL BAJA CALIFORNIA OVER THE LATE WEEKEND...EXPECT THESE MOISTURE LEVELS TO REMAIN FOR THE NEXT SEVERAL DAYS. BROAD PACIFIC TROUGHING REMAINS TO OUR WEST/NORTHWEST...HELPING KEEP ADDITIONAL WEAK JET DYNAMICS AND BROAD CYCLONIC FLOW TO THE REGION. CU COVERAGE BEGINNING TO INCREASE ACROSS NORTHERN SONORA AND SOUTHERN ARIZONA AS SKIES HAVE FINALLY CLEARED ENOUGH FOR THE DESERT FLOOR TO SEE HEATING GET THINGS CONVECTIVELY GOING ACROSS THOSE AREAS. WITH A FEW MORE HOURS OF PEAK HEATING POSSIBLE FOR THE SOUTH CENTRAL AND WESTERN ARIZONA DESERTS AND THE CONTINUED THINNING OF CLOUD DECKS ACROSS THE AREA...EXPECT SHOWER AND STORM COVERAGE TO INCREASE THROUGH THE LATE AFTERNOON AND EVENING. WITH RATHER WEAK STEERING FLOW AND MOISTURE RICH ATMOSPHERE...PRIMARY THREAT WITH STORMS TODAY...AS WELL AS THE NEXT SEVERAL DAYS...CONTINUES TO BE VERY HEAVY RAINFALL AND THE POTENTIAL FOR FLASH FLOODING. THE INFLUENCE OF TROPICAL DEPRESSION LORENA AS IT WEAKENS TO A REMNANT LOW WILL CONTINUE TO SEND SURGES OF MOISTURE NORTHWARD UP THE GULF OF CALIFORNIA. MODEL FORECAST SOUNDINGS ARE INDICATING PRECIPITABLE WATER VALUES OF 1.5 TO 2.0 INCHES WILL BE IN PLACE ACROSS THE REGION THROUGH TUESDAY. MODELS ARE STILL IN GOOD AGREEMENT THAT A LARGE AREA OF LOW PRESSURE OFF THE CALIFORNIA COAST...AND THE ASSOCIATED UPPER LEVEL JET DYNAMICS...WILL REMAIN STATIONARY OVER THE REGION DURING THIS TIME PERIOD. THIS WILL HELP CREATE A BROAD UPPER LEVEL DIVERGENCE FIELD ACROSS SOUTHEAST CALIFORNIA...SOUTHWEST AND SOUTH-CENTRAL ARIZONA OVER THE NEXT SEVERAL DAYS THAT WILL FACILITATE SHOWERS/THUNDERSTORMS TO FORM AND BASICALLY WRING OUT THE SURPLUS MOISTURE OUT OF THE ATMOSPHERE. A DECENT AMOUNT OF UNCERTAINTY REMAINS WITH THIS EVENT AS FAR AS TIMING AND PIN-POINTING THE MORE FOCUSED AREAS OF THE HEAVIEST RAINFALL. BROAD BRUSH CHANCE TO LIKELY POP FORECAST CONTINUES THROUGH AT LEAST MIDWEEK AND MOISTURE AND DYNAMICS WILL REMAIN OVER THE AREA. HARD TO EXACTLY SAY WHERE THE HEAVIEST RAINFALL AMOUNTS WILL BE. HOWEVER...THE PAST SEVERAL MODEL RUNS CONTINUE TO INDICATE THE HEAVIEST RAINFALL AMOUNTS COULD FALL ACROSS OUR ARIZONA ZONES AND MOST LIKELY FOCUS ACROSS HIGHER TERRAIN AREAS NORTH AND EAST OF PHOENIX WHERE AT LEAST ON THE LOWER LEVEL SCALE THERE IS A MORE OF AN UPSLOPE COMPONENT. TEMPERATURES WILL DEFINITELY BE ON THE DOWN TREND WITH EXPECTED LOWER DESERT HIGHS IN THE 90S STARTING SUNDAY AND LIKELY LASTING THROUGH THE MIDDLE OF NEXT WEEK AS CLOUD COVER AND PRECIPITATION ACTIVITY CONTINUE. && .AVIATION... SOUTH-CENTRAL ARIZONA...INCLUDING KPHX...KIWA AND KSDL... THROUGH 00Z SUN...SCT CLOUDS NEAR 8 THSD AGL WITH SCT-BKN CLOUDS 120-140 THSD. 00Z SUN TO 07Z SUN...SCT-BKN CLDS 7-9 THSD...BKN 120 THSD...FEW SHWRS/TSTMS WITH GUSTS 35KT. FRM 07Z SUN TO 12Z SUN...SCT CLDS NEAR 8 THSD AGL...BKN 100 THSD...FEW SHWRS. SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... THRU 03Z SUN...FEW CLDS NEAR 8 THSD MSL...SCT-BKN 140...ISOLD SHWRS/TSTMS WITH GUSTS 35 KTS. FRM 03Z SUN THRU 12Z SUN...SCT CLDS NEAR 100 WITH BKN CLDS AOA 18 THSD. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... TUESDAY THROUGH SATURDAY... MONSOON MOISTURE WITH A FEW UPPER LEVEL DISTURBANCES WILL CONTINUE TO PROVIDE A CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDER- STORMS...ESPECIALLY IN THE MOUNTAINS THE REMAINDER OF THE WEEK. MINIMUM HUMIDITIES WILL CONTINUE TO RANGE FROM 25 TO 30 PERCENT. LIGHT WINDS ARE EXPECTED...EXCEPT ERRATIC AND GUSTY NEAR THUNDERSTORMS. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...NOLTE/MEYERS AVIATION....VASQUEZ FIRE WEATHER...VASQUEZ
Hazardous weather outlook, Sep 7, 6:10 AM PDT, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 610 AM MST SAT SEP 7 2013 AZZ020>028-CAZ030>033-081315- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 610 AM MST SAT SEP 7 2013 /610 AM PDT SAT SEP 7 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAIN...STRONG GUSTY WINDS...SOME BLOWING DUST...AND FREQUENT LIGHTNING. THE FLASH FLOOD THREAT IS HIGH. HEAVY RAINFALL CAN LEAD TO LOCALIZED FLOODING CONCERNS AND INCREASED FLOW IN WASHES AND CANALS. STORM RUNOFF CAN RAPIDLY FLOW ACROSS ROADWAYS...AND QUICKLY POOL IN LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. MOISTURE WILL REMAIN PLENTIFUL ALL WEEK. SCATTERED TO NUMEROUS THUNDERSTORMS ARE POSSIBLE THROUGH AT LEAST TUESDAY...AND STORM ACTIVITY WILL TAPER OFF BY FRIDAY. STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND LOCALIZED FLOODING...STRONG GUSTY WINDS AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Local storm report, Sep 7, 2:51 PM PDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
251 PM MST SAT SEP 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM FLASH FLOOD 3 NE LOST HORSE-KEYS VI 33.96N 116.17W
09/07/2013 RIVERSIDE CA PARK SERVICE
FLASH FLOOD WITH WATER FLOWING OVER KEYS VIEW ROAD AND
DEBRIS ON THE ROAD. ROAD WILL BE CLOSED.
&&
EVENT NUMBER PSR1300197
DEWEYSpecial weather statement, Sep 7, 3:00 PM PDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
300 PM MST SAT SEP 7 2013
CAZ030-032-072245-
RIVERSIDE CA-
300 PM PDT SAT SEP 7 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA
UNTIL 345 PM PDT
AT 257 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF CHIRIACO SUMMIT...MOVING
SOUTHEAST AT 15 MPH. INTERSTATE 10 BETWEEN CACTUS CITY REST AREA AND
CHIRIACO SUMMIT MAY SEE PONDING OF WATER ON THE ROADWAY AND REDUCED
VISIBILITY DUE TO HEAVY RAIN.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
RURAL CENTRAL RIVERSIDE COUNTY...
RURAL SOUTHERN RIVERSIDE COUNTY...
IF THIS STORM INTENSIFIES...A WARNING MAY BE NEEDED. STAY TUNED TO
NOAA WEATHER RADIO...LOCAL RADIO OR TV FOR THE LATEST UPDATES.
VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL...SLOW DOWN
TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE
BETWEEN YOURSELF AND OTHER VEHICLES.
LAT...LON 3352 11596 3352 11595 3362 11596 3379 11595
3384 11563 3343 11536 3343 11596
TIME...MOT...LOC 2159Z 333DEG 12KT 3362 11581
DEWEYLocal storm report, Sep 7, 3:41 PM PDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
341 PM MST SAT SEP 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM FLASH FLOOD 9 ENE LOST HORSE-KEYS V 33.99N 116.06W
09/07/2013 RIVERSIDE CA PARK SERVICE
CAMPGROUND CLOSURES DUE TO FLOODING. SHEEP PASS
CAMPGROUND...JUMBO ROCKS CAMPGROUND. PEOPLE STRANDED ON
ROADS AND IN CAMPGROUNDS DUE TO WATER FLOW OVER ROADWAYS
&&
EVENT NUMBER PSR1300198
DEWEYThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 6:17 PM PDT | Blowing Dust Advisory | PSR | 98 min | |
| Sep 7, 12:34 PM PDT | Areal Flood Advisory | PSR | Riverside, San Bernardino | 116 min |
| Sep 7, 1:06 PM PDT | Flash Flood Warning | PSR | Riverside, San Bernardino | 84 min |
| Sep 7, 2:33 PM PDT | Flash Flood Warning | PSR | Riverside, San Bernardino | 117 min |
| Sep 7, 3:00 PM PDT | Special Weather Statement | PSR | Riverside | 45 min |
| Sep 7, 3:30 PM PDT | Areal Flood Advisory | PSR | Riverside | 3 hr |
| Sep 7, 4:32 PM PDT | Areal Flood Warning | PSR | Riverside, San Bernardino | 4 hr |
| Sep 7, 4:56 PM PDT | Flash Flood Warning | PSR | Imperial | 3 hr |
| Sep 7, 4:58 PM PDT | Blowing Dust Advisory | PSR | 30 min |
Nearby
Flash Flood Warnings in California, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.